# SDR 9504249902

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952N
- Make and model: Doug DC-9-31
- Aircraft serial: 47073
- Engine: Pwa JT8D9
- System (JASC): 7320 · Fuel Controlling System
- Part: Mosture Trap
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF MEM, THE CREW NOTED SMALL FLUCTUATIONS IN NR 2 ENGINE INDICATOR.  AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  UPON INSPECTION, WATER WAS FOUND IN THE FCU MOISTURE TRAP.  THE TRAP AND DRAIN HOLE WERE CLEANED.  ENGINE RUNUP WAS PERFORMED AND SYSTEM CHECKED OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
